# SDR ASAA2013071395593

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 43,140 hours, 19,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FOR LT FWD EMERGENCY SLIDE LIGHT FAILED TIME CHECK.  ACFT GROUNDED.  REPLACED FWD EMERGENCY LIGHT BATTERY PACK IAW MM 33-51-06-960-805.  OPS CHECKED GOOD.
